Jump to content

Photo
- - - - -

Rash From The Regimen

aha alpha hydroxy acid

1 reply to this topic

#1 FIXB

FIXB

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 15-January 13

Posted 15 January 2013 - 12:19 AM

I've been applying AHA and Benzoyl peroxide, Acne.org brand, for the past 3 weeks. I noticed on my thighs/butt a rash has developed, which looks like allergy rash (as seen on this webpage http://www.symptomfi.../symptoms/rash/ only perhaps not that severe, but definite some redness in that pattern).

It feels itchy but not really any pain (except for when I first put AHA on it tonight, then it felt like sunburn).

Just wondering if I should keep using the products? I can't tell if its clearing me up really and would hate to stop now about halfway through the bottles.

Edited by FIXB, 15 January 2013 - 12:21 AM.


#2 mcdee

mcdee

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 15-January 13

Posted 15 January 2013 - 09:51 AM

Hey, I just started the regimen using Dan's products - am 4 days in.

Seemed to be going OK but then woke up this morning with a swollen face and a nasty red rash on my cheeks, under my chin and on my neck. Is almost like a guy's shaving rash, lots of little red raised dots everywhere. I've never experienced it before, so am pretty certain it must be the treatment. Like you, it's a little itchy but not painful.

Would be interested to know if anyone else has experienced this reaction, so early on, and whether it's worth continuing with the products.

Thanks.



Reply to this topic



  

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users